Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 3(219), Pages 217–218 (Mi umn2944)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the exact calculation of an integral of Martinelli–Bochner type in the ball in $\mathbb C^n$

A. M. Kytmanov


Full text: PDF file (114 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1981, 36:3, 258–259

Bibliographic databases:

MSC: 45E05
Received: 07.12.1979

Citation: A. M. Kytmanov, “On the exact calculation of an integral of Martinelli–Bochner type in the ball in $\mathbb C^n$”, Uspekhi Mat. Nauk, 36:3(219) (1981), 217–218; Russian Math. Surveys, 36:3 (1981), 258–259

Citation in format AMSBIB
\Bibitem{Kyt81}
\by A.~M.~Kytmanov
\paper On the exact calculation of an~integral of Martinelli--Bochner type in the ball in~$\mathbb C^n$
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 3(219)
\pages 217--218
\mathnet{http://mi.mathnet.ru/umn2944}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=622733}
\zmath{https://zbmath.org/?q=an:0472.32002|0491.32003}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..258K}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 3
\pages 258--259
\crossref{https://doi.org/10.1070/RM1981v036n03ABEH004262}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981PS44300016}


Linking options:
  • http://mi.mathnet.ru/eng/umn2944
  • http://mi.mathnet.ru/eng/umn/v36/i3/p217

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. F. Shamoyan, A. N. Shipka, “On some new estimates related with distance function for differential forms”, Vestnik KRAUNTs. Fiz.-mat. nauki, 2018, no. 2(22), 20–27  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:202
    Full text:90
    References:32
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021